MAUDE Adverse Event Report: ABBOTT MEDICAL KIT IMPLANTABLE SLIM TIP LEAD, 90CM; DRG LEAD

ABBOTT MEDICAL KIT IMPLANTABLE SLIM TIP LEAD, 90CM; DRG LEAD
Model Number MN10450-90A
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient¿s ipg had reached end of life.It is unknown if this occurred prematurely.Additionally, it was reported that the patient had high impedances on both leads.As a result, surgical intervention was undertaken in 2025 wherein the system was explanted, and the leads were left implanted.
 
Additional Manufacturer Narrative
Date of event, explant date, and patient's weight is estimated.During processing of this complaint, attempts were made to obtain complete event and device information.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.

Brand Name
KIT IMPLANTABLE SLIM TIP LEAD, 90CM
Common Device Name
DRG LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25230653
Report Number1627487-2026-07970
Device Sequence Number5105285
Product Code PMP
UDI-Device Identifier05415067025548
UDI-Public(01)05415067025548(10)AB2255(17)190213
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2019
Device Model NumberMN10450-90A
Device Catalogue NumberMN10450-90A
Device Lot NumberAB2255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight68 KG